It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-16-2003, 02:36 PM   #1
Senior Veteran
(male)
 
Join Date: Sep 2003
Posts: 549
don444 HB Userdon444 HB User
Question Opinions Wanted

I am a 60 year old male, prior MI(13 years ago), with heart disease. I had my forth cardiac catherization in July and it showed the same blockages with good collaterals. Cardiologist recommended treating with meds as in the past. I also have hypothyroidism and the MDís canít seem to get the meds adjusted correctly.
My symptoms are lightheadedness with fatigue, but I have no chest pains nor am I ever out of breath. I walk almost every day or use the treadmill and I push it as hard as any stress test. My MD thinks the problem is with my heart or my heart medication and not hypothyroidism even though the symptoms are the same with both. I take Tenormin (Atenolol), 25mg and the MD wants me to switch to Toprol XL 25mg. I also take Synthroid .088mg, Pravachol 20mg, Niaspan 500mg and aspirin.
Today I took .088mg Synthroid first thing this morning and an hour later I had the lightheadedness. I delayed taking the Tenormin until 2:00pm and had no change in symptoms.
I appreciate any observations or comments. Thanks.
__________________
Keep moving, it makes it harder for the undertaker to catch you. Don

 
Old 09-18-2003, 09:19 PM   #2
Senior Veteran
(female)
 
Join Date: Apr 2001
Location: Washington State
Posts: 1,660
NancyH HB User
Post

If my Dr said he thought it may have something to do with the heart or it's medicene I'd be cautious exercising to the hilt. I know with beta blockers you need to be cautious when exercising. I'd look at the thyroid med as a possible reason for the lightheadness. I would think the Dr would do further evaluation with both types of meds to be sure.

[This message has been edited by NancyH (edited 09-19-2003).]

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Prostate Cancer at 37yrs old, looking for opinions K037 Cancer: Prostate 21 05-31-2012 11:19 PM
would like some advice opinions hearts4120 Bipolar Disorder 4 10-15-2009 04:24 AM
need opinions on what my bf said!! darklotus81 Relationship Health 12 07-31-2008 04:08 PM
Update - opinions? BITOHONEY021 Thyroid Disorders 6 05-13-2007 04:17 PM
Opinions......please! Glojer Lupus 5 11-04-2005 06:28 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Machaon (77), Vyking (50), sjb (25), JJ (22), ladybud (18), started04 (15), rosier (9), cvcman (8), Beefsteak (8), Fizzickle (6)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (899), Titchou (835), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 04:09 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!